Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 969674, 16 pages
http://dx.doi.org/10.1155/2011/969674
Research Article

Novel Stability Criteria of Nonlinear Uncertain Systems with Time-Varying Delay

1School of Science, Tianjin Polytechnic University, Tianjin 300160, China
2Department of Electrical Engineering, Tsinghua University, Beijing 100084, China

Received 31 January 2011; Revised 8 May 2011; Accepted 9 May 2011

Academic Editor: Irena Rachůnková

Copyright © 2011 Yali Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Dong, Shengwei Mei, and Xueli Wang, “Novel Stability Criteria of Nonlinear Uncertain Systems with Time-Varying Delay,” Abstract and Applied Analysis, vol. 2011, Article ID 969674, 16 pages, 2011. https://doi.org/10.1155/2011/969674.